The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 39 NO.2 / (2004))
A note on permeability for a network of thin channels
Sanja Maru$\check{s}$i$\acute{c}$,
Pages. 339-346
Abstract We study a viscous flow through a periodic network of thin channels with small period $varepsilon$ and small thickness $varepsilon delta$. We consider two cases $lim_{varepsilon o0}(lim_{delta o0})$ and $lim_{delta o0}(lim_{varepsilon o0})$. In both cases the limit (homogenized) problem is the Darcy law with the same permeability tensor.
Contents 1.Introuduction
2.Case $\lim_{\varepsilon\to0} \lim_{\delta\to0}$
3.Case $\lim_{\delta\to0} \lim_{\varepsion\to0}$
Key words Periodic porous media, network of thin channels, commuting limits
Mathmatical Subject Classification 76S05, 35B27, 35B25, 35B40